Alert archive / Massachusetts / Special Weather Statements in 2018
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Aug 8, 2018, 9:57 PM EDT for Norfolk County, Massachusetts. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2018, 9:57 PM EDT (01:57 UTC)
- Expired
- Aug 8, 2018, 10:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Boston/Norton, MA
County Norfolk County, MA
The radar
The Boston radar (KBOX), 34 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 2.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1616 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
590 WWUS81 KBOX 090157 SPSBOX Special Weather Statement National Weather Service Boston/Norton MA 957 PM EDT WED AUG 8 2018 MAZ005-012>016-090245- Southern Worcester MA-Suffolk MA-Western Norfolk MA- Central Middlesex County MA-Eastern Norfolk MA- Southeast Middlesex MA- 957 PM EDT WED AUG 8 2018 ...STRONG THUNDERSTORMS DEVELOPING... At 956 PM EDT, Doppler radar was tracking a strong thunderstorm over Hopkinton, or near Milford, moving east at 20 mph. Winds in excess of 30 mph will accompany this storm. Locations impacted include... Boston, Cambridge, Quincy, Newton, Somerville, Framingham, Waltham, Brookline, Medford, Braintree, Natick, Randolph, Watertown, Franklin, Needham, Norwood, Milford, Wellesley, Milton and Stoughton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4210 7156 4227 7163 4241 7109 4215 7101 TIME...MOT...LOC 0156Z 257DEG 20KT 4221 7150 $$ Belk
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 7:27 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Aug 8, 7:27 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 727 PM EDT Wed Aug 8 2018 .SYNOPSIS... The risk of scattered showers and thunderstorms will continue into Thursday along with very warm and humid conditions. Weak high pressure will bring dry conditions on Friday. Waves of low pressure will move along a stalled front south of New England, which could bring scattered showers and thunderstorms from time to time from Friday night through the weekend. Another low may develop early next week, then slowly move across the region which may bring scattered showers and thunderstorms. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 710 PM Update... Leftover broken line of showers/scattered thunderstorms extends from N central Mass into portions of the CT valley are shifting E-NE as of 23Z. Another small thunderstorm has also developed near KOWD, along with a few thunderstorms running just inland from S coastal CT. Most of the activity should weaken over the next couple of hours, but a few may linger with leftover patchy instability. 18Z GFS continues to signal the approaching H5 short wave reaching eastern NY by around 06Z, then heads E through the early morning hours which looks to trigger more scattered convection. Have kept CHC POPs going between 06Z and 12Z. Will also see patchy fog and areas of low clouds lingering along the S coast, Cape Cod and the islands overnight. Previous Discussion... Expect activity to temporarily diminish during the evening, but enough instability persists through the night with deep moisture plume in place. With approaching mid level trough from the west, may see more showers and isolated t-storms develop and move into SNE from the west late tonight. Otherwise, areas of stratus and patchy fog will develop along the south coast and Cape/Islands. Another warm and humid night with lows mostly 70-75 degrees. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Thursday... Mid level trough moves into SNE during the afternoon with attending frontal boundary shifting to the coastal plain by evening. MLCAPES 1000-2000 J/kg with increasing mid level lapse rates moving in from the west as temps aloft cool. Expect more scattered showers/t-storms which may develop in the morning, but focus should shift to eastern half New Eng in the afternoon within axis of best moisture, as drier air moves in from the west. Deep layer shear a bit stronger Thu, up to 30 kt, so potential for a few strong to severe storms. Heavy rainfall also a concern with localized flood threat mainly confined to eastern New Eng. Temps should reach well into the 80s again with a few locations possibly around 90 in eastern MA and RI. Dewpoints will be in the lower 70s, but dropping in the west in the afternoon. Heat indices may reach mid 90s for a few hours across portions of RI and eastern MA. Will have to monitor for another heat advisory for eastern New Eng Thu. Thursday night... Cold front moves off the coast with drier air moving into the region with NW flow. A quiet night expected with cooler and less humid conditions. Lows will range through the 60s. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Overview... A broad H5 trough crosses New England on Friday with a brief dry spell with a W-NW flow in place. High amplitude H5 ridge across the northern Plains into central Canada will allow trough to develop from New England into the Ohio Valley. Models and ensembles continue to signal H5 cutoff low from the central Great Lakes to Ohio valley. In the meantime, noting mid level ridging shifting westward from the central Atlantic to N and NE of the Bahamas. This may cause some warmer and possibly drier conditions around the Mon-Wed timeframe. However, there is uncertainty due to the movement of the cutoff low into the central and northern Appalachians by the middle of next week, Models signaling surface low pressure development and slow movement across the region that may bring scattered showers/thunderstorms. Details... Friday... Expect dry conditions as a bubble of high pressure sits across northern New England into NY state. Dewpts start out in the 60s early Friday, then gradually fall during the afternoon as the high tries to nose S. Temps will still be warm, topping off in the 80s, but the humidity will be lower so it will feel more comfortable. Friday night through Sunday... With the front stalled S of Long Island, weak waves of low pres will move along it. Clouds develop Fri night, but precip should hold off across S coastal areas until after midnight. Some question as to position of this front, and how far N the precip will develop. At this point, have carried slight chance POPs Fri evening mainly S of the Mass Pike, then POPs increase to chance a bit further N overnight into Saturday and continue through the weekend as the front waves along the S coast. Noting marginal instability, though somewhat higher near or just N of the front, mainly along the S coast. Can not rule out isolated thunderstorms at any time. Also noting PWATs at 1.9 to 2 inches, with the higher values along the S coast, so may see heavy downpours. Monday through Wednesday... Models all signal low pres developing across the mid Atlc states and moving slowly NE. Timing and track are still somewhat in question as the H5 cutoff low opens up and drifts E out of NY state. Looks like a better chance of showers/ thunderstorms as the H5 trough shifts E into New England while slowly flattening. Higher PWATs also surge NE with 2 to 2.2 inches moves to the S coast by 06Z Tue, then most of the region by 12Z Tue. So, could also see heavy downpours and localized street/poor drainage flooding in any precipitation Tue into Tue evening. May see drier air work in later Tue night into Wed as the mid level trough shifts NE. May see a few leftover showers lingering across the interior on Wed. && .AVIATION /23Z WEDNESDAY THROUGH MONDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday Night/... Tonight...Moderate confidence. Scattered showers and thunderstorms, particularly this evening across the interior, but more scattered showers and isolated t-storms may move into the region overnight. Mainly VFR outside of any showers/t-storms. Areas of IFR stratus and fog developing along the south coast and especially on Cape Cod and the islands. Patchy late night fog may also develop across interior locations. Thursday...Moderate confidence. Coastal stratus and patchy fog will improve to VFR by midday. Otherwise, expect scattered showers/t-storms again with activity shifting to eastern half New Eng during the afternoon as drier air begins to move in form the west. Thursday night...Moderate confidence. Mainly VFR. KBOS Terminal...Moderate confidence in TAF. KBDL Terminal...Moderate confidence in TAF. Outlook /Friday through Monday/... Friday: VFR. Friday Night: VFR. Slight chance SHRA. Saturday: Mainly VFR, with local MVFR possible. Chance SHRA, slight chance TSRA. Saturday Night: Mainly VFR, with local IFR possible. Chance SHRA, isolated TSRA. Sunday: Mainly VFR, with local MVFR possible. Chance SHRA, slight chance TSRA. Sunday Night: Mainly IFR, with areas VFR possible. Slight chance SHRA, patchy BR. Monday: Slight chance SHRA. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday Night/...High confidence. Persistent southwest flow through Thu with gusts to 20 kt at times over nearshore south coastal waters during the afternoons. Winds shift to W/NW Thu night. Seas mainly 3 ft or less through Thu night. Vsbys reduced in areas of fog across south coastal waters tonight into Thu morning. A few t-storms possible over eastern MA waters into this evening, and all waters during Thu. Outlook /Friday through Monday/... Friday: Winds less than 25 kt. Friday Night: Winds less than 25 kt. Slight chance of rain showers. Local visibility 1 to 3 nm. Saturday: Winds less than 25 kt. Chance of rain showers, slight chance of thunderstorms. Saturday Night: Winds less than 25 kt. Chance of rain showers, isolated thunderstorms, patchy fog. Local visibility 1 to 3 nm. Sunday: Winds less than 25 kt. Slight chance of rain showers, isolated thunderstorms. Sunday Night: Winds less than 25 kt. Slight chance of rain showers. Areas of visibility 1 to 3 nm. Monday: Winds less than 25 kt. Slight chance of rain showers, slight chance of thunderstorms. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...KJC/EVT NEAR TERM...KJC/EVT SHORT TERM...KJC LONG TERM...EVT AVIATION...KJC/EVT MARINE...KJC/EVT
Hazardous weather outlook, Aug 8, 6:04 PM EDT, 3 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 604 PM EDT Wed Aug 8 2018 CTZ002>004-MAZ002>024-026-RIZ001>008-092215- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 604 PM EDT Wed Aug 8 2018 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Tonight. A few strong to severe thunderstorms are possible this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few strong to severe thunderstorms are possible Thursday. Main threat would be very localized strong to damaging wind gusts. In addition, any thunderstorm that develop will be capable of producing torrential rainfall, resulting a very localized flood threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-092215- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 604 PM EDT Wed Aug 8 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Aug 8, 8:55 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
855 PM EDT WED AUG 08 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HEAVY RAIN STOW 42.43N 71.50W
08/08/2018 M3.21 INCH MIDDLESEX MA AMATEUR RADIO
&&
EVENT NUMBER BOX1804328
WSSpecial weather statement, Aug 8, 9:06 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
906 PM EDT WED AUG 8 2018
MAZ005-013>016-018-019-090200-
Eastern Plymouth MA-Suffolk MA-Western Norfolk MA-
Central Middlesex County MA-Eastern Norfolk MA-Western Plymouth MA-
Southeast Middlesex MA-
906 PM EDT WED AUG 8 2018
...STRONG THUNDERSTORM...
At 906 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dedham, or near Needham, moving east at 15 mph.
Winds in excess of 40 mph will accompany this storm.
Locations impacted include...
Boston, Cambridge, Brockton, Quincy, Newton, Framingham, Brookline,
Weymouth, Braintree, Natick, Randolph, Needham, Norwood, Wellesley,
Milton, Stoughton, Dedham, Walpole, Hingham and Canton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4236 7094 4235 7093 4235 7089 4210 7090
4220 7147 4234 7142 4237 7094
TIME...MOT...LOC 0106Z 275DEG 14KT 4225 7120
BelkLocal storm report, Aug 8, 9:09 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
909 PM EDT WED AUG 08 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD MEDWAY 42.13N 71.40W
08/08/2018 NORFOLK MA PUBLIC
SOUTH END OF OAKLAND STREET FLOODED
0730 PM FLOOD STOW 42.43N 71.50W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
DUNSTER DRIVE FLOODED AND IMPASSABLE
0737 PM FLOOD STOW 42.43N 71.50W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
HARVARD ROAD BY COUNTRY CLUB FLOODED OVER CULVERT
0745 PM FLOOD HUDSON 42.39N 71.56W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
SEVERAL STREETS FLOODED
0754 PM FLOOD MAYNARD 42.43N 71.46W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
THREE FEET OF WATER AT THOMPSON AND SUBURY STREET
0755 PM FLOOD ACTON 42.48N 71.47W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
SIGNIFICANT STREET FLOODING AT KELLY CORNER ON RTE 27
0759 PM FLOOD MAYNARD 42.43N 71.46W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
BASEMENT FLOODING ON ACTON STREET
0802 PM FLOOD HUDSON 42.39N 71.56W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
SEVERAL STREETS IMPASSABLE DUE TO FLOODING
0812 PM FLOOD HUDSON 42.39N 71.56W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
SIGNIFICANT FLOODING AT MARLBORO ROAD AND REED STREET
0814 PM FLOOD MAYNARD 42.43N 71.46W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
SIGNIFICANT STREET FLOODING ON PARKER STREET BY BOYS
CLUB
&&
EVENT NUMBER BOX1804318 BOX1804319 BOX1804320 BOX1804321 BOX1804322
BOX1804323 BOX1804324 BOX1804325 BOX1804326 BOX1804327
wsSpecial weather statement, Aug 8, 9:19 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
919 PM EDT WED AUG 8 2018
MAZ005-012-013-090200-
Southern Worcester MA-Western Norfolk MA-Central Middlesex County MA-
919 PM EDT WED AUG 8 2018
...STRONG THUNDERSTORMS DEVELOPING...
At 918 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oxford, or 11 miles south of Worcester, moving east at 20 mph.
Winds in excess of 30 mph will accompany this storm.
Locations impacted include...
Franklin, Milford, Grafton, Webster, Ashland, Bellingham, Auburn,
Northbridge, Hopkinton, Oxford, Holliston, Uxbridge, Millbury,
Medway, Dudley, Wrentham, Blackstone, Sutton, Douglas and Upton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4202 7145 4201 7169 4204 7188 4219 7191
4224 7146
TIME...MOT...LOC 0118Z 267DEG 19KT 4210 7182
BelkLocal storm report, Aug 8, 9:46 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
946 PM EDT WED AUG 08 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLOOD NATICK 42.28N 71.35W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
2 FEET OF WATER ON SPEEN STREET AT KIMBERLAIN WITH CARS
STUCK IN WATERS
0837 PM FLOOD FRAMINGHAM 42.31N 71.44W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
CARS STUCK IN FLOOD WATERS ON RTE 9 EASTBOUND
0841 PM FLOOD NATICK 42.28N 71.35W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
SPEEN STREET TO WILLOW BRIDGE FLOODED AND IMPASSABLE
0841 PM FLOOD NATICK 42.28N 71.35W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
CAR STUCK IN FLOOD WATERS ON RTE 9 EAST AT RTE 27
0843 PM FLOOD NATICK 42.28N 71.35W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
ROUTE 9 EAST AND WEST CLOSED DUE TO FLOODING
0847 PM FLOOD SOUTHBOROUGH 42.30N 71.52W
08/08/2018 WORCESTER MA AMATEUR RADIO
RTE 9 NEAR CROSSING BOULEVARD FLOODED
0852 PM FLOOD NATICK 42.28N 71.35W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
CAR STUCK IN FLOOD WATERS ON CHRYSLER ROAD
0853 PM FLOOD NATICK 42.28N 71.35W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
STREET FLOODING WITH 2 FEET OF WATER ON WETHERSFIELD
ROAD
0853 PM FLOOD FRAMINGHAM 42.31N 71.44W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
BEACAN SREET FLOODED
0854 PM FLOOD WAYLAND 42.37N 71.37W
08/08/2018 MIDDLESEX MA AMATEUR RADIO
SECTION OF EAST PLAIN ROAD FLOODING AND OVER SIDEWALKS
&&
EVENT NUMBER BOX1804329
EVENT NUMBER BOX1804330
EVENT NUMBER BOX1804331
EVENT NUMBER BOX1804332
EVENT NUMBER BOX1804333
EVENT NUMBER BOX1804334
EVENT NUMBER BOX1804335
EVENT NUMBER BOX1804336
EVENT NUMBER BOX1804337
EVENT NUMBER BOX1804338
WSSpecial weather statement, Aug 8, 9:57 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 957 PM EDT WED AUG 8 2018 MAZ005-012>016-090245- Southern Worcester MA-Suffolk MA-Western Norfolk MA- Central Middlesex County MA-Eastern Norfolk MA- Southeast Middlesex MA- 957 PM EDT WED AUG 8 2018 ...STRONG THUNDERSTORMS DEVELOPING... At 956 PM EDT, Doppler radar was tracking a strong thunderstorm over Hopkinton, or near Milford, moving east at 20 mph. Winds in excess of 30 mph will accompany this storm. Locations impacted include... Boston, Cambridge, Quincy, Newton, Somerville, Framingham, Waltham, Brookline, Medford, Braintree, Natick, Randolph, Watertown, Franklin, Needham, Norwood, Milford, Wellesley, Milton and Stoughton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4210 7156 4227 7163 4241 7109 4215 7101 TIME...MOT...LOC 0156Z 257DEG 20KT 4221 7150 Belk
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:11 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 47 min |
| Aug 8, 8:14 PM EDT | Special Marine Warning | BOX | 67 min | |
| Aug 8, 8:20 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 115 min |
| Aug 8, 8:25 PM EDT | Special Weather Statement | BOX | Worcester | 50 min |
| Aug 8, 8:57 PM EDT | Areal Flood Warning | BOX | Middlesex, Norfolk, Suffolk, Worcester | 2 hr |
| Aug 8, 9:06 PM EDT | Special Weather Statement | BOX | Norfolk, Suffolk | 54 min |
| Aug 8, 10:44 PM EDT | Special Weather Statement | BOX | Hampshire | 61 min |
| Aug 8, 10:56 PM EDT | Special Weather Statement | BOX | Franklin | 64 min |
| Aug 8, 11:24 PM EDT | Special Weather Statement | BOX | Hampshire | 51 min |
| Aug 8, 11:36 PM EDT | Special Weather Statement | BOX | Franklin | 39 min |
| Aug 9, 3:25 AM EDT | Heat Advisory | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk | 14 hr |
| Aug 9, 6:45 AM EDT | Special Marine Warning | BOX | 60 min | |
| Aug 9, 8:29 AM EDT | Special Marine Warning | BOX | 46 min | |
| Aug 9, 8:43 AM EDT | Special Weather Statement | BOX | Barnstable | 47 min |
| Aug 9, 9:00 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 35 min |
| Aug 9, 9:12 AM EDT | Special Marine Warning | BOX | 48 min | |
| Aug 9, 9:41 AM EDT | Special Marine Warning | BOX | 49 min | |
| Aug 9, 9:43 AM EDT | Special Weather Statement | BOX | Barnstable | 32 min |
| Aug 9, 9:56 AM EDT | Special Weather Statement | BOX | Barnstable | 49 min |
| Aug 9, 9:57 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 33 min |
| Aug 9, 10:03 AM EDT | Special Marine Warning | BOX | 57 min | |
| Aug 9, 10:10 AM EDT | Areal Flood Advisory | BOX | Barnstable | 3 hr |
| Aug 9, 10:43 AM EDT | Areal Flood Warning | BOX | Barnstable | 3 hr |
| Aug 9, 3:26 PM EDT | Special Marine Warning | BOX | 34 min | |
| Aug 8, 9:19 PM EDT | Special Weather Statement | BOX | Providence | 41 min |
| Aug 9, 1:58 AM EDT | Special Weather Statement | BOX | Providence | 62 min |
| Aug 9, 2:29 AM EDT | Special Weather Statement | BOX | Kent | 31 min |
| Aug 8, 10:28 PM EDT | Special Weather Statement | BOX | 62 min | |
| Aug 8, 11:57 PM EDT | Special Weather Statement | BOX | 48 min | |
| Aug 9, 1:34 AM EDT | Special Weather Statement | BOX | 26 min |
Nearby
Special Weather Statements in Massachusetts, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.